# SDR RAIA2018111067010

- Difficulty date: October 17, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N845HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145842
- Aircraft time: 28,225 hours, 26,172 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Profile
- Condition: Corroded
- Location: Frame 39
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L PROFILE AT FRAME 39 O/ OF R/H OMEGA BEAM HAS CORROSION............REMOVED AND REPLACED L PROFILE AT FRAME 39 O/B OF R/H OMEGA BEAM THIS IS A SUPPLEMENTAL REPORT CONTOL #  AND DATE WHERE WRONG
